# SDR DALA2017030901925

- Difficulty date: March 8, 2017
- Submitted: March 10, 2017
- Operation: Air carrier
- Aircraft: N946AT
- Make and model: Boeing 717-200
- Aircraft serial: 55009
- Aircraft time: 46,492 hours, 31,786 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 237
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 237 FRAME BETWEEN LONGERONS 17 AND 18L IS CRACKED AND BENT.  REMOVED AND REPLACED THE FRAME IAW SRM 51-41.
